# SDR SIMA3541

- Difficulty date: December 19, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HPN - FLT 4584 - INTERIOR EMERGENCY LIGHT AT SEAT 11A IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  (M)
